Okay, I never expected this to happen to me and can't figure out the reason, or the cure. First, I'm, at present prescribed 50 mcg Levo and 30 mcg T3. The T4, Levothroid, was something that I first quit taking and ended up on 50mcg of Levo and 30 mcg T3, both happenings of which I have posted, (over several months) on this site. So, to sum up my past on this Hypo journey so far: I've 26 years on T4 only, with no problems. Then I crashed in Europe while on vacation with my wife, bizarre headaches, near fainting, waking up at 3 A.M only to drink O.J on an insane craving for it (sugar). So, I totally threw out the T4, as I was taking nothing else. I came back to the States and got an endo, who, seeing I was (not) taking my .88 mcg of Levo, lowered it to 75 mcg, which I took three times before quitting and requesting T3. He eventually put me on 5mcg of T3 and 50 mcg of levo. He kept me on this dose until I got to 30 mcg T3, where I felt good. After 6 months, I saw the T4 appeared to be converting well enough to (try) to up my dose to 75mcg, the same dose he had put me on a few months before, which I had quit after 3 tries. He then says he will put me (back) on 75mcg if I lower my T3 from 30 to 20 mcg's. Wha ….ah … uht? Yeah. Anyway, to shorten this up, I still had the 75 mcg bottle I had not taken and dosed myself to it; up from the 50mcg. This was app. 2 weeks ago. Now, I'm feeling very good: only very slight, once in awhile, headaches but very 'normal'. So, what happens? I am reconfiguring taking my T3 in more doses because I'm reading Paul Robinson's, Recovering with T3.
Now, I fully realize everyone is different but all I did was so small I didn't expect a reaction. I had been taking my pills as following: first I took all 30 mcg at midnight in one dose and got a slight reaction of slight palpitations, so I went to 20 mcg of T3, even slighter but still palps so I went to 15, at midnight, ten at 3 or 4 or 5 a.m, whenever I woke up, then 5mcg at noon, when I did a bit of exercise. It was good, no problems but after reading Robinson's book I decided to dose more times, with smaller doses: I began taking 15 @ midnight and 10 mcg, 3-5 hours in the A.M., then the last 5mcg at noon, during a bit of exercise.
That was good and I should have left it at that but then I started separating the doses into 4 or 5 doses: midnight, 3:00; 5:00, 8:OO A.M and then @ noon. It, for some reason, backfired. Everything was fine when I took my first dose, at midnight: one 75 mcg T4 and one 10 mcg of T3, down from 15. No problem, I awoke, again, at 3 AM, and took one 5mcg of T3, down from 10 and then another 5mcg at 6 AM. The I took one at noon and had no problems. It was at 2:00 PM, 2 hours after taking the last small dose, of 5mcg of T3 that I ate a tuna fish sandwich, some pretzels, a few browned slices of potatoes and drank some iced tea. I was planning to take anoth 5mcg, the last one, at 6:00 P.M. But that's when IT happened: My hands, both of them, from their bottoms to their tops began tingling, even as they went from normal-colored hands to totally white as a sheet, with a yellowish hue to them. This had happened once before when I was having extremely low blood sugar attacks, or so it had seemed at the time I had thought I had had hypoglycemia that time, as a friend also had it, but it had quickly disappeared. Now, I am sitting here feeling really good but it took an hour to feel well again. I drenched both hands with nearly scalding water, then adjusted the tap and let it soak my hands off and on for at least an hour before the tingling totally disappeared. These cold hands have become a barometer for me because as much as I hate it, I now feel it is my measurement of when my symptoms will, finally, disappear. These cold hands and feet are definitely controlled by my thyroid and there's nothing I'd rather see then these cold hands (& feet) to disappear. Does anyone have (or had) anything even remotely similar happening to them?